Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Maximal Douglas subalgebras and minimal support points


Authors: Carroll Guillory and Keiji Izuchi
Journal: Proc. Amer. Math. Soc. 116 (1992), 477-481
MSC: Primary 46J15; Secondary 46J30
DOI: https://doi.org/10.1090/S0002-9939-1992-1089406-3
MathSciNet review: 1089406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ B$ denote a Douglas algebra. Then $ B$ has a maximal Douglas subalgebra if and only if the set of points outside the maximal ideal space of $ B$ has a minimal support point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 46J30

Retrieve articles in all journals with MSC: 46J15, 46J30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1089406-3
Article copyright: © Copyright 1992 American Mathematical Society